# SDR AALA20071467

- Difficulty date: August 8, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANC INFLIGHT T169/08AUG  - CREW FOUND OXYGEN TEST BUTTON STUCK.  CREW OXYGEN BOTTLE HAS LOW PRESSURE.  LANDED ANC WITHOUT INCIDENT.  FOUND FIRST OBSERVER MASK LEAK.  REPLACED FIRST OBSERVER MASK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
